# SDR 2006UALA00598

- Difficulty date: March 27, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 34,675 hours, 4,279 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LT UPPER DECK DOOR BATTERY DOES NOT TEST.
